# SDR FDEA202210062504

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23703
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP BOTTOM SKIN HAS A DENT.  CUT OUT GOUGE FROM L/H INBD FLAP BOTTOM SKIN, INSTALLED EXTERNAL DOUBLER PER   SRM 57-00-01-2R FIG 201 SHEET 2    "MAJOR REPAIR"
